# SDR USAA920082054

- Difficulty date: November 11, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 60,257 hours, 38,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR NR 4370429, CRACKED FUSELAGE SKIN AT BS 727E + 18", S24R.  REPAIRED FUSELAGE SKIN AT BS 727E + 18", S24R IAW B737 SRM 53-00-01 REPAIR 31.
